# SDR FDEA202506140933

- Difficulty date: June 14, 2025
- Submitted: June 16, 2025
- Operation: Air carrier
- Aircraft: N525FE
- Make and model: Doug MD-11F
- Aircraft serial: 48565
- Aircraft time: 90,438 hours, 19,228 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: None
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AGING AIRCRAFT - EXISTING REPAIR AT RIGHT HAND WING FIXED LEADING EDGE LOWER   STRINGER DOUBLER STATION XOS 906.5607. EXISTING REPAIR AT RIGHT HAND WING FIXED LEADING EDGE LOWER STRINGER DOUBLER   STATION XOS 906.5607 EVALUATED AND FOUND REPAIRED IAW MD11 SRM 57-40-03-2R REPAIR 1   FIG 201. EO 1-5100-7-5001 B7 PART 1 TITLE: STRUCTURES - REPAIR CATALOG - MD-11 REPAIR   IDENTIFICATION & TRACKING REQUIREMENTS 14 CFR 121.707 ACCOMPLISHED. REPAIR   CLASSIFIED AS MAJOR PER GMM 6-2-100.
